Journal of


  (Formerly Journal of the Czech Geological Society)

Conference Abstract

M Peternell, A Schloßnikel, FM Bitencourt, JH Kruhl

Flow-pattern analysis in syntectonic granitoids from the Dom Feliciano Belt, SE-Brazil

Journal of the Czech Geological Society, volume 48 (2003), issue 1-2, 105


Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2016): 0.760

IF (ISI, 2016): 0.609

5 YEAR IF (ISI, 2016): 1.028

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943